MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY Y-TYPE BLOOD SET, 200 MICRON FILTER, BULB PUMP, CLAVE Y-SITE, SECURE LOC; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY Y-TYPE BLOOD SET, 200 MICRON FILTER, BULB PUMP, CLAVE Y-SITE, SECURE LOC; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 124350489
Medical Device Problem Codes Fluid/Blood Leak (1250); No Flow (2991)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 05/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not available for investigation however a device history review and photo review should be performed, and a supplemental report will be submitted.
 
Event or Problem Description
The event occurred on an unspecified date involving a primary y-type blood set, 200 micron filter, bulb pump, clave y-site, secure lock, 80 inches, and it was reported that there were issues with the tubing, with blood backing up into the lines and leaking from the ports.The bulb being very hard to squeeze when administering a bolus.There were patient involvement and patient harm.The event occurred during administration of intravenous (iv) therapy and most of the events are noted in post-anesthesia care unit (pacu).The blood back flowed into the tubing and in some cases to the bulb and blood had passed the stopcocks.There was a delay in therapy in which patient was hypotensive requiring fluid bolus in pacu.Once the tubing was exchanged, the hypotension was corrected, and the patient was able to be discharged home.The iv fluid is infused via peripheral line placed on the day of surgery.Pacu iv fluid is infused at a rate of 125ml per hour and patient has received 3 doses of ephedrine in pacu.

Brand Name
PRIMARY Y-TYPE BLOOD SET, 200 MICRON FILTER, BULB PUMP, CLAVE Y-SITE, SECURE LOC
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key25466241
Report Number9615050-2026-00469
Device Sequence Number18693363
Product Code FPA
UDI-Device Identifier10887787005360
UDI-Public(01)10887787005360(17)290101(10)14848433
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K143087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number124350489
Device Lot Number14848433
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Initial Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EPHEDRINE, UNK MFR.; UNSPECIFIED IV FLUID, UNK MFR.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown